Alert archive / Utah / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 37, NWS Salt Lake City, UT

June 26, 2009Cache County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Jun 26, 2009, 5:54 PM MDT for Cache County, Utah. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2009, 5:54 PM MDT (23:54 UTC)
Expired
Jun 26, 2009, 6:45 PM MDT
In force
51 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Cache County, UT

The radar

The Salt Lake City radar (KMTX), 73 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:55 PM MDTHAIL 1.75Newton, UT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 11.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 58 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
58 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KSLC 262354
SVRSLC
UTC005-270045-
/O.NEW.KSLC.SV.W.0037.090626T2354Z-090627T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
554 PM MDT FRI JUN 26 2009

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CACHE COUNTY IN UTAH

* UNTIL 645 PM MDT

* AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR 
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS 
  WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF 
  LOGAN TO 5 MILES SOUTHEAST OF TREMONTON...AND MOVING EAST AT 20 
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WELLSVILLE AROUND 610 PM MDT...
  SMITHFIELD AROUND 615 PM MDT...
  LOGAN AROUND 620 PM MDT...
  PROVIDENCE AND HYRUM AROUND 625 PM MDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4153 11147 4157 11197 4171 11204 4177 11202
      4180 11200 4181 11202 4189 11203 4199 11150
TIME...MOT...LOC 2353Z 271DEG 17KT 4187 11195 4162 11205

$$

MPS
3 follow-up statements
000 
WWUS55 KSLC 262359
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
559 PM MDT FRI JUN 26 2009

UTC005-270045-
/O.CON.KSLC.SV.W.0037.000000T0000Z-090627T0045Z/
CACHE UT-
559 PM MDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CACHE COUNTY...

AT 555 PM MDT...LOCAL LAW ENFORCEMENT REPORTED GOLFBALL SIZE HAIL IN 
NEWTON. AT 557 PM MDT NATIONAL WEATHER SERVICE DOPPLER RADER SHOWED 
THIS LINE OF SEVERE THUNDERSTORMS EXTENDED FROM TRENTON TO 
WELLSVILLE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WELLSVILLE AND SMITHFIELD AROUND 605 PM MDT...
  LOGAN...HYDE PARK AND COLLEGE WARD AROUND 610 PM MDT...
  RIVER HEIGHTS...PROVIDENCE...NORTH LOGAN AND NIBLEY AROUND 615 PM
  MDT...
  PARADISE AROUND 620 PM MDT...

LAT...LON 4153 11147 4157 11197 4171 11204 4177 11202
      4180 11200 4181 11202 4189 11203 4199 11150
TIME...MOT...LOC 2358Z 272DEG 20KT 4187 11188 4162 11198

$$

MPS
000 
WWUS55 KSLC 270014
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
614 PM MDT FRI JUN 26 2009

UTC005-270045-
/O.CON.KSLC.SV.W.0037.000000T0000Z-090627T0045Z/
CACHE UT-
614 PM MDT FRI JUN 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL CACHE COUNTY...

AT 613 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTH LOGAN TO WELLSVILLE...MOVING EAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PROVIDENCE...MILLVILLE AND HYRUM AROUND 620 PM MDT...
  PARADISE AROUND 625 PM MDT...

LAT...LON 4182 11195 4199 11150 4153 11147 4157 11197
      4158 11197
TIME...MOT...LOC 0015Z 284DEG 17KT 4175 11181 4158 11190

$$

MPS
000 
WWUS55 KSLC 270045
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
645 PM MDT FRI JUN 26 2009

UTC005-270055-
/O.EXP.KSLC.SV.W.0037.000000T0000Z-090627T0045Z/
CACHE UT-
645 PM MDT FRI JUN 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CACHE COUNTY WILL
EXPIRE AT 645 PM MDT...

THE STORM HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE THE WARNING
HAS BEEN ALLOWED TO EXPIRE.

HAIL TO THE SIZE OF PENNIES...LOCALLY HEAVY RAINFALL...AND DANGEROUS 
CLOUD TO GROUND LIGHTNING REMAIN POSSIBLE WITH THIS STORM ACROSS 
EASTERN CACHE COUNTY. 

LAT...LON 4182 11195 4199 11150 4153 11147 4157 11197
      4158 11197
TIME...MOT...LOC 0042Z 294DEG 18KT 4160 11166

$$

MPS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:20 PM MDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 26, 3:20 PM MDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 PM MDT FRI JUN 26 2009

.SYNOPSIS...LOW PRESSURE OVER THE SIERRA NEVADA WILL SLIDE
EASTWARD ACROSS THE INTERMOUNTAIN REGION TODAY AND TONIGHT. HIGH
PRESSURE WILL BUILD OVER THE REGION THIS WEEKEND.

&&

.DISCUSSION...SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS
THE ENTIRE CWA THIS AFTERNOON. CLOUD COVER THINNED ENOUGH OVER THE
WEST DESERTS TO ALLOW FOR DECENT DESTABILIZATION. SEVERAL
RELATIVELY STRONG THUNDERSTORMS HAVE DEVELOPED NEAR THE
NEVADA/UTAH BORDER AND IN TOOELE COUNTY. WHILE THE BEST
SHEAR/DYNAMICS ARE PRESENT ACROSS THE SOUTHEASTERN PORTION OF THE
CWA...ONLY WEAK CONVECTION HAS BEEN NOTED.

SEVERE WEATHER POTENTIAL CONTINUES TO EXIST FOR THE NEXT SEVERAL
HOURS...PARTICULARLY ACROSS NORTHWEST UTAH AND THE SOUTHEASTERN
PORTION OF THE CWA. THE MAIN THREATS WILL BE GUSTY WINDS AND SMALL
HAIL. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO GRADUALLY DIMINISH
AFTER SUNSET.

AS TODAYS TROUGH PULLS AWAY...HIGH PRESSURE WILL BUILD INTO THE
REGION FOR THE NEXT SEVERAL DAYS. NORMAL TO ABOVE NORMAL
TEMPERATURES ARE EXPECTED THROUGH EARLY NEXT WEEK. IN THE LONG
RANGE...THE EC CONTINUES TO INDICATE A MONSOONAL SURGE WILL
DEVELOP WEDNESDAY AND REMAIN IN PLACE THROUGH THE END OF THE
WEEK. WHILE THE GFS IS NOT AS EXCITED ABOUT THE MOISTURE
SURGE...DECIDED TO LEAN MORE TOWARDS THE PERSISTENT EC.

&&

.AVIATION...SOUTH WINDS WILL PREVAIL AT THE SLC TERMINAL THROUGH AT
LEAST 22Z. THE STRONGEST WINDS THIS AFTERNOON WILL BE DRIVEN BY
SHOWERS...WITH A 70 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS
IMPACTING THE TERMINAL...LIKELY CAUSING PERIODS OF GUSTY AND ERRATIC
WINDS. MVFR CONDITIONS IN HEAVY RAIN WILL ALSO BE POSSIBLE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

KRUSE/ROGOWSKI/SEAMAN/SCHOENING

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Jun 26, 4:27 AM MDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
427 AM MDT FRI JUN 26 2009

UTZ001>016-019>021-517-518-WYZ021-271030-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
427 AM MDT FRI JUN 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED ABOUT THE WESTERN TWO
THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING INTO THIS EVENING.  A
FEW STORMS THIS AFTERNOON AND EVENING MAY BE SEVERE...PRODUCING
DAMAGING WIND GUSTS.  HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WITH MOISTURE LIFTING BACK INTO THE REGION BY THE MIDDLE OF NEXT
WEEK...A CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN...THOUGH
PRIMARILY FOR THE HIGHER TERRAIN AREAS OF CENTRAL AND SOUTHERN UTAH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

BARJENBRUCH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 26, 3:36 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
336 PM MDT FRI JUN 26 2009

CORRECTED TO ADD HEAVY RAINFALL

UTZ003>005-262215-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SALT LAKE AND TOOELE VALLEYS
UT-SOUTHERN WASATCH FRONT UT-
336 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOELE AND WESTERN
UTAH COUNTIES UNTIL 415 PM MDT...

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES EAST OF VERNON...OR 25 MILES WEST OF
PAYSON...MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTHEASTERN TOOELE COUNTY...
  RURAL WESTERN UTAH COUNTY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4009 11198 4002 11224 4027 11233 4036 11201
TIME...MOT...LOC 2133Z 335DEG 7KT 4017 11217
Special weather statement, Jun 26, 3:52 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
352 PM MDT FRI JUN 26 2009

UTZ001-002-005-007-262215-
CACHE VALLEY/UTAH PORTION UT-GREAT SALT LAKE DESERT AND MOUNTAINS
UT-NORTHERN WASATCH FRONT UT-WASATCH MOUNTAINS I-80 NORTH UT-
352 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND
NORTHEASTERN BOX ELDER COUNTIES UNTIL 415 PM MDT...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
CLARKSTON TO 6 MILES WEST OF PLYMOUTH...AND MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH LOCALLY HEAVY RAINFALL.

* LOCATIONS IMPACTED INCLUDE...
   PLYMOUTH...
   CORNISH...
   TRENTON...
   LEWISTON...
   NEWTON AND CLARKSTON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4181 11199 4191 11238 4201 11231 4201 11177
      4200 11176
TIME...MOT...LOC 2150Z 275DEG 16KT 4202 11208 4190 11222
Special weather statement, Jun 26, 4:06 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
406 PM MDT FRI JUN 26 2009

UTZ005-262300-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
406 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOELE COUNTY UNTIL 500
PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTH OF IBAPAH...OR 28 MILES SOUTH OF
WENDOVER...MOVING EAST SOUTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  RURAL WESTERN TOOELE COUNTY NORTH OF IBAPAH...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4046 11404 4035 11362 4003 11382 4021 11404
TIME...MOT...LOC 2204Z 291DEG 12KT 4034 11401

ROGOWSKI
Special weather statement, Jun 26, 4:22 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
422 PM MDT FRI JUN 26 2009

UTZ013-020-021-262245-
GLEN CANYON RECREATION AREA/LAKE POWELL UT-SAN RAFAEL SWELL UT-SOUTH
CENTRAL UTAH UT-
422 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN KANE...
EASTERN GARFIELD AND WESTERN SAN JUAN COUNTIES UNTIL 445 PM MDT...

AT 417 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WINDS ACROSS THE LAKE POWELL AREA...ASSOCIATED WITH A CLUSTER
OF THUNDERSTORMS. THESE STORMS WERE MOVING NORTHEAST AT 25 MPH.

AT 415 PM MDT STRONG WINDS WERE REPORTED NEAR BULLFROG. WIND GUSTS
OF 40 TO 50 MPH WILL LIKELY CONTINUE ACROSS THE LAKE THROUGH 5 PM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE POWELL NEAR HITE MARINA AND BULLFROG..

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3719 10997 3731 11017 3715 11038 3725 11085
      3811 11054 3803 11008 3797 11007 3798 11011
      3794 11018 3785 11020 3784 11033 3767 11037
      3761 11051 3745 11052 3738 11068 3732 11068
      3726 11058 3733 11043 3734 11010 3722 10993
TIME...MOT...LOC 2220Z 270DEG 0KT 3784 11061 3734 11061
Local storm report, Jun 26, 4:42 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
442 PM MDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND GST     1 NNW BULLFROG          37.52N 110.73W
06/26/2009  M68 MPH          KANE               UT   MESONET

&&

CRK
Special weather statement, Jun 26, 5:41 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
541 PM MDT FRI JUN 26 2009

UTZ001-002-005-007-270030-
CACHE VALLEY/UTAH PORTION UT-GREAT SALT LAKE DESERT AND MOUNTAINS
UT-NORTHERN WASATCH FRONT UT-WASATCH MOUNTAINS I-80 NORTH UT-
541 PM MDT FRI JUN 26 2009

...SIGNIFICANT WEATHER ADVISORY FOR CACHE AND NORTHEASTERN BOX ELDER
COUNTIES UNTIL 630 PM MDT...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CLARKSTON TO 9 MILES
SOUTHWEST OF CORINNE...AND MOVING EAST AT 20 MPH.

HAIL TO THE SIZE OF NICKELS...WIND GUSTS TO 50 MPH...AND HEAVY
RAINFALL ARE EXPECTED WITH THESE STORMS ACROSS THE NORTHERN WASATCH
FRONT AND CACHE VALLEY.

* LOCATIONS IMPACTED INCLUDE...
   COLLINSTON AND DEWEYVILLE...
   BEAR RIVER...ELWOOD AND NEWTON...
   CORNISH AND HONEYVILLE...
   TRENTON AND CORINNE...
   LEWISTON...AMALGA AND MENDON...
   RICHMOND AND BRIGHAM CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4199 11149 4144 11156 4146 11236 4200 11217
TIME...MOT...LOC 2339Z 270DEG 13KT 4189 11203 4148 11226

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:59 PM MDTSpecial Weather StatementSLC46 min
Jun 26, 2:34 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Jun 26, 2:45 PM MDTSpecial Weather StatementSLC45 min
Jun 26, 3:34 PM MDTSpecial Weather StatementSLCUtah41 min
Jun 26, 3:36 PM MDTSpecial Weather StatementSLCUtah39 min
Jun 26, 3:52 PM MDTSpecial Weather StatementSLCCache23 min
Jun 26, 4:06 PM MDTSpecial Weather StatementSLC54 min
Jun 26, 4:22 PM MDTSpecial Weather StatementSLCSan Juan23 min
Jun 26, 5:41 PM MDTSpecial Weather StatementSLCCache49 min

Nearby

Severe Thunderstorm Warnings in Utah, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.